# SDR ABXA20130619458

- Difficulty date: June 19, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 74,356 hours, 17,195 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LOUD SQUEAL THEN THE RT FMC CDU BLANKED AND TRIPPED CIRCUIT BREAKER 11E29, REPORTED A BURNED ODOR IN THE COCKPIT.  INSPECTED RT CDU CONNECTOR AND WIRING, ALL OK.  ALSO, CHECKED LT CDU CONNECTOR AND WIRING ALL OK.  CONFIRMED CDU SMELLS BURNED AND COCKPIT ODOR HAS DISSIPATED.  R & R RT FMC CDU, THE SYS TESTED GOOD IAW MM 34-61-02, ACFT WAS GROUNDED.
